Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Prostate cancer and masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hello doctor
Doctor :   please go ahead with ur medical query
User :   i want to know some info on prostrate cancer?
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence
User :   like you know, one of the cause can be masturbation...
User :   i just want to know, how the rate of masturbation effects it
Doctor :   what would u like to know about
Doctor :   it
Doctor :   please provide the details
User :   i mean frequency... what should be the frequency in a week?
Doctor :   first provide me ur details
Doctor :   are you there?
User :   22yr, male,india, student, single, 5.8", 55kg, 30cm
Doctor :   prostate cancer can be due to hereditary
Doctor :   may be related to diet
User :   ok
Doctor :   or it may arise due to an imbalance of certain body chemicals or growth factors that control the growth and division of cells in the prostate gland

Doctor :   there is no fixed frequency for masturbation
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor